Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

A surjectivity result for nonlinear mappings on uniform spaces and applications

Angelov, Vasil G. (1988) A surjectivity result for nonlinear mappings on uniform spaces and applications. Revista Colombiana de Matemáticas; Vol. 22, núm. 1-4 (1988); 51-60 0034-7426 .

Texto completo

[img]
Vista previa
PDF
2MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

The main purpose of the present paper is to establish a surjectivity result for nonlinear continuous mappings on uniform spaces. Then one can prove that every surjective, continuous and expansive map of an uniform space onto itself has a unique fixed point. Moreover, such a map is a global homeomorphism of the uniform space onto itself. As a consequence of the main theorem a generalization of McCord's theorem to locally convex spaces is proved.

Tipo de documento:Artículo - Article
Palabras clave:surjectivity result, expansive map, homeomorphism, theorem
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:33308
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 08:24
Ultima modificación:25 May 2018 21:28
Ultima modificación:25 May 2018 21:28
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Metabiblioteca OAIster BASE BDCOL Registry of Open Access Repositories SNAAC Red de repositorios latinoamericanos eprints Open archives La referencia Tesis latinoamericanas OpenDOAR CLACSO
Este sitio web se ve mejor en Firefox